# SDR SRAA109505

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 66039
- Condition: Failure
- Location: Nr 3/4
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CHS - FLT ADN5 - DURING FLIGHT FROM CHS, SUCTION BOOST PUMP LIGHT CAME ON, FOUND RESERVOIR EMPTY, SERVICED SYSTEM, BOTH SYSTEMS' PRESSURE WENT BACK UP, THEN NR 3 DROPPED DOWN FROM 1800 TO 1600 PSI.  NR 4 SYSTEM DROPPED TO 1200 PSI.  SHUT OFF BOTH SYSTEMS AND DIVERTED TO MIA.  REPLACED BOTH NR 3 AND NR 4 ENGINE DRIVEN HYD PUMPS, BOOST SYSTEM FILTERS, AND ENGINE PRESSURE FILTERS, FLUSHED.  SYSTEM OPS CHECKED GOOD PER MM CH 29 AND CH 71.  (X)
